Consult Doctors. FREE.

Your trusted medical source by doctors!

Continue with Facebook

or

PLEASE FILL IN THE ABOVE AND PRESS ENTER TO SIGN IN or CREATE YOUR ACCOUNT.
By creating an account, you are indicating that you have read and accepted the DoctorXDentist Terms of Use.
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of Interests
Step 3: Follow Relevant Doctors
Complete!
What are your interests?
Please select at least 3 interests.
NEXT
NEXT
Registration Progress
Step 1: Register Email & Password
Step 2: Indicate Topics of doctors
Step 3: Follow Relevant Doctors
Complete!
Follow your favourite doctors
We found some doctors you may like. Click continue to follow them.
CONTINUE
CONTINUE

OOPS!

SOMETHING WENT WRONG.

PLEASE TRY AGAIN.

OOPS! SOMETHING

WENT WRONG.

PLEASE TRY AGAIN.

YOUR QUESTION HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUESTION

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST HAS BEEN

SUCCESSFULLY SUBMITTED.

OUR DOCTORS WILL GET BACK TO YOU SHORTLY!

YOUR QUOTE REQUEST

HAS BEEN

SUCCESSFULLY

SUBMITTED.

OUR DOCTORS WILL GET

BACK TO YOU SHORTLY!

YOUR REVIEW HAS BEEN

SUCCESSFULLY SUBMITTED.

THANK YOU.

YOUR REVIEW

HAS BEEN

SUCCESSFULLY

SUBMITTED.

THANK YOU.

OOPS!

THERE IS SOMETHING

WRONG WITH YOUR EMAIL.

PLEASE TRY AGAIN.

OOPS! THERE IS

SOMETHING WRONG

WITH YOUR EMAIL.

PLEASE TRY AGAIN.

YOUR EMAIL HAS BEEN

SUCCESSFULLY SUBSCRIBED.

THANK YOU.

YOUR EMAIL

HAS BEEN

SUCCESSFULLY

SUBSCRIBED.

THANK YOU.

MESSAGES TO
DXD Admin from Singapore asked a question

Why do I have itchy, scaly red patches on my eye lids and under eyes?

Hello, I recently purchased Tata Harper Skincare products and have experienced itchy, red scaly patches on my eyelids and under eye. It comes and go and gets extremely itchy and red after a long day. I’ve done some research online and found that it might be eye contact dermatitis. Do I need to see a dermatologist or can I go to my family GP to get a prescription? Thanks!

DOCTOR’S ANSWER (1)
Dr Ethan
Singapore
Consult Doctor
FOLLOW
Dr Ethan
Singapore
Answered on Fri Jan 26 2018 09:04:19 GMT+0000 (UTC)

Hi Ryn,

If there’s a definite temporal association between using the new product and the appearance of the itchy red rash, then yes it’s likely that it’s some form of dermatitis related to the product.

Dermatitis is also more likely if you are not getting the rash anywhere else on your body, and also have never had the rash before, nor any personal or family history of eczema/psoriasis.

The fact that the red patch comes and goes however warrants further investigation by your doctor – there may be something else in this story.

In this situation, I’d suggest for you to see a dermatologist – they are the experts with red itchy scaly patches 🙂

Cheers

0 79 views 0 Doctors agree Fri Jan 26 2018 09:04:19 GMT+0000 (UTC)
Consult Doctor

Get Doctor Quotes

We promise that we'll ask our doctor friends to give you their best possible price!
Name of Treatment
Category
Budget
Full Name
Email
Contact Number
Other Information